# SDR SWAA2013060416759

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 33,764 hours, 23,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25047123
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FOR EXIT SIGN OVER ROW 1.  INSTALLED LENS IAW MM.
